RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2010, Volume 165, Number 2, Pages 233–241 (Mi tmf6573)  

This article is cited in 1 scientific paper (total in 1 paper)

A generating function for Hermite polynomials associated with Euclidean Landau levels

Z. Mouyan

Department of Mathematics, Faculty of Sciences and Technics (M'Ghila), Sultan Moulay Slimane University, B'{e}ni Mellal, Morocco

Abstract: We construct a generating function for the Hermite polynomials by comparing two expressions for the same coherent states associated with Landau levels in the planar problem. The first expression is found using a group theory construction, and the second expression is obtained using generalized canonical coherent states expanded as series in the basis of number states.

Keywords: Hermite polynomial, generating function, coherent state, magnetic field, Landau level

DOI: https://doi.org/10.4213/tmf6573

Full text: PDF file (409 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2010, 165:2, 1435–1442

Bibliographic databases:

Document Type: Article
Received: 09.11.2009
Revised: 22.02.2010

Citation: Z. Mouyan, “A generating function for Hermite polynomials associated with Euclidean Landau levels”, TMF, 165:2 (2010), 233–241; Theoret. and Math. Phys., 165:2 (2010), 1435–1442

Citation in format AMSBIB
\Bibitem{Mou10}
\by Z.~Mouyan
\paper A~generating function for Hermite polynomials associated with Euclidean Landau levels
\jour TMF
\yr 2010
\vol 165
\issue 2
\pages 233--241
\mathnet{http://mi.mathnet.ru/tmf6573}
\crossref{https://doi.org/10.4213/tmf6573}
\transl
\jour Theoret. and Math. Phys.
\yr 2010
\vol 165
\issue 2
\pages 1435--1442
\crossref{https://doi.org/10.1007/s11232-010-0119-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000286199500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78651488689}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6573
  • https://doi.org/10.4213/tmf6573
  • http://mi.mathnet.ru/eng/tmf/v165/i2/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mouayn Z., “Coherent state transforms attached to generalized Bargmann spaces on the complex plane”, Math Nachr, 284:14–15 (2011), 1948–1954  crossref  mathscinet  zmath  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:322
    Full text:54
    References:32
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019